MAUDE Adverse Event Report: STRYKER GMBH PROXIMAL LATERAL TIBIA PLATE AXSOS 3 FOR RIGHT TIBIA 10 HOLE / L199MM; PLATE, FIXATION, BONE

STRYKER GMBH PROXIMAL LATERAL TIBIA PLATE AXSOS 3 FOR RIGHT TIBIA 10 HOLE / L199MM; PLATE, FIXATION, BONE
Catalog Number 627340S
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The customer reported that: "an implant from our depot could not be placed at the (b)(6) hospital before its expiration date.".
 
Additional Manufacturer Narrative
Corrected fields: product available to stryker (d9), reporting contact (g1), clinical signs code grid, and health impact code grid (h6).The reported event could not be confirmed based on the documentation review during the investigation.The affected product was valid at the time of reported event.The incident was reported on (b)(6) 2024 and the product was supposed to get expired on (b)(6) 2025.There was a request raised by the hospital to replace the implant prior to its expiration which is confirmed during communications.This could be due to non-usage of the device during its validity.Therefore, the root cause of the event was attributed to a user preference related issue because the user did not use the device during the time period of its validity and preferred to get it exchanged before the expiration of the device.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.Labeling and design review was not deemed necessary for the reported event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
PROXIMAL LATERAL TIBIA PLATE AXSOS 3 FOR RIGHT TIBIA 10 HOLE / L199MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21164526
Report Number0008031020-2025-00111
Device Sequence Number21201132
Product Code HRS
UDI-Device Identifier04546540685629
UDI-Public(01)04546540685629(17)250131(10)D61676
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number627340S
Device Lot NumberD61676
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown